Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/13649
DC FieldValueLanguage
dc.contributor.authorFerreira, Maria João-
dc.contributor.authorPicado, Jorge-
dc.date.accessioned2010-08-20T12:40:46Z-
dc.date.available2010-08-20T12:40:46Z-
dc.date.issued2009-
dc.identifier.citationPré-Publicações DMUC. 09-30 (2009)en_US
dc.identifier.urihttp://hdl.handle.net/10316/13649-
dc.description.abstractIn this note we present a new treatment of the pointfree version of the semicontinuous quasi-uniformity based on the new tool of the ring of arbitrary (not necessarily continuous) real-valued functions made available recently by J. Guti errez Garc a, T. Kubiak and J. Picado [Localic real functions: a general setting, Journal of Pure and Applied Algebra 213 (2009) 1064-1074]. The purpose is to show how the basic facts about the semicontinuous quasi-uniformity can be easily presented and proved with that tool at hand.en_US
dc.language.isoengen_US
dc.publisherCentro de Matemática da Universidade de Coimbraen_US
dc.rightsopenAccessen_US
dc.subjectFrameen_US
dc.subjectQuasi-uniform frameen_US
dc.subjectQuasi-uniform biframeen_US
dc.subjectQuasi-metric quasiuniformityen_US
dc.subjectTotally bounded quasi-uniformityen_US
dc.subjectSemicontinuous real functionen_US
dc.subjectBiframe of realsen_US
dc.subjectCountably compact frameen_US
dc.titleThe semicontinuous frame quasi-uniformity, revisiteden_US
dc.typepreprinten_US
degois.publication.issue09-30en_US
degois.publication.locationCoimbraen_US
degois.publication.titlePré-Publicações DMUCen_US
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.grantfulltextopen-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0001-7837-1221-
Appears in Collections:FCTUC Matemática - Vários
Files in This Item:
File Description SizeFormat
The semicontinuous frame quasi-uniformity.pdf208.84 kBAdobe PDFView/Open
Show simple item record

Page view(s)

136
checked on Aug 6, 2020

Download(s)

24
checked on Aug 6, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.